와파린 치료 중 발생한 신장 콜레스테롤 색전증
Renal Cholesterol Embolism during Warfarin Treatment
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Cholesterol embolization syndrome (CES) usually occurs after endovascular procedures, it may also occurs after using anticoagulants and thrombolytics. We report a case of 66-year-old man with sudden elevation of creatinine after using warfarin due to cortical infarction. Histologic examinations revealed a cholesterol cleft on the arcuate artery. We concluded it as warfarin induced atheroembolic renal disease. Careful observation of kidneys is necessary in the case of renal abnormalities after using anticoagulation, considering the possibility of cholesterol embolism due to anticoagulant therapy.
Abstract
Cholesterol embolization syndrome (CES) usually occurs after endovascular procedures, it may also occurs after using anticoagulants and thrombolytics. We report a case of 66-year-old man with sudden elevation of creatinine after using warfarin due to cortical infarction. Histologic examinations revealed a cholesterol cleft on the arcuate artery. We concluded it as warfarin induced atheroembolic renal disease. Careful observation of kidneys is necessary in the case of renal abnormalities after using anticoagulation, considering the possibility of cholesterol embolism due to anticoagulant therapy.
참고문헌 (6)
- Pasupala U, "Atheroembolic renal disease and anticoagulants use: a case report and literature review", World J Nephrol Urol, 1, pp.115~117 (2012)
- Ryu DR, "A case report of purple toe syndrome associated with acute renal failure during warfarin therapy", Korean J Med, 56, pp.225~229 (1999)
- Kim H, "Treatment of cholesterol embolization syndrome in the setting of an acute indication for anticoagulation therapy", J Med Cases, 5, pp.376~379 (2014)
- Igarashi Y, "Performing anticoagulation: a puzzling case of cholesterol embolization syndrome", Clin Med Insights Case Rep, 10 (2017)
- Varis J, "Cholesterol microembolization syndrome: a complication of anticoagulant therapy", CMAJ, 182, pp.931~933 (2010)[DOI]
- Modi KS, "Atheroembolic renal disease", J Am Soc Nephrol, 12, pp.1781~1787 (2001)
